Saturday, September 4, 2010 7:54:54 PM
sbleelz is correct. I am a mental health worker and what this person is experiencing and you are seeing is called EPS or Extra-pyramidal Symptoms. Meds such as Haldol, can cause parkinsoniam tremors, where the hands shake constantly and can be permanent. There are meds, like the one he mentioned, called Cogentin, that are anti-EPS meds. He is hsaking that much due to being over-meded in the past and not receiving anti-EPS meds.
what he did to his mom is EXTREMEMLY rare for someone with mental illness to do and usually only results from the worst cases and due to not receiving treatment.
In all the years that I have worked as a counselor for people with MI (of all types) I have never been attacked and usually only have to 5150 someone (forced hospitalization) for danger to themselves. The fact is that people with MI are 10 times more likely to be the victim of crime then to commit one.
Saturday, September 4, 2010 12:18:18 AM
"Obvious at 1:35 that the guy is completely FAKE and playing for the camera."
Why do you say that? Looks like pretty typical behavior for someone on antipsychotics- the drugs he's on (specifically haldol) can cause tardive diskinesia, a syndrome which includes the gross motor tics he is exhibiting in this clip.